# SDR 08FDEA00944

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: A5795617300300
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FAIRING 634 AT IS DENTED AND DELAMINATED. REPAIRED  IAW SRM 57-20-35.
